# SDR SWAA2023041920361

- Difficulty date: March 23, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 59,800 hours, 35,508 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR PANEL 242UF AT AFT GALLEY AND LAV 2023-191953<[01] TOOL USED: CALIPER: P/N: 500-193-30 ; S/N: 0000288 ; DUE DATE: 27-DEC-23.;[02] TOOL USED: HOT BONDER PN: HCS9200B-AV SN: 18185847 DUE DATE: 24/SEP/23;[03] TOOL USED: SCALE PN: SPX621 SN: 8340225441 DUE DATE: 20/JUL/23.;[04] HOT BONDER PN: HCS9200B-AV SN: 18185847 DUE DATE: 24/SEP/23;[05] REPAIRED FLOOR PANEL 242UF AT AFT GALLEY AND LAV IAW B737-700 SRM 53-00-50-2R-1 REPAIR 1 SEE INDIVIDUAL SIGNOFFS BELOW;[06] STEP 5 VERIFIED AND CORRECTIVE ACTION COMPLETED: REPAIRED FLOOR PANEL 242UF AT AFT GALLEY AND LAV IAW B737-700 SRM 53-00-50-2R-1 REPAIR 1 SEE INDIVIDUAL SIGNOFFS BELOW
